# SDR IPXA2016041001924

- Difficulty date: March 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CHAFE DAMAGE IN RT OTBD AILERON L/E SKIN AT BS XOA878.  REPAIRED NOTED CHAFE DAMAGE IAW EA 011-5750-01-A6160, REV IR AND EO MD11-5750-60267-A.
